MAUDE Adverse Event Report: ARTHREX, INC. T15 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T15 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURG INSTR
Model Number T15 HEXALOBE, ISO, CANN.
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a arthrex representative via sems that an ar-8750-03 driver shaft, t15 hexalobe, broke while inserting a 5.0 compression screw and got stuck inside the screw itself.This was discovered during an unspecified procedure, with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-8750-03 serial/batch number (b)(6) was received for investigation.Visual evaluation found that the driver's tip was broken off.Functional testing was not conducted due to the damage to the instrument's tip.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.Device manufacturing dated.29-sep-2020.

Brand Name
T15 HEXALOBE, ISO, CANN.
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17615895
Report Number1220246-2023-07625
Device Sequence Number2599122
Product Code LXH
UDI-Device Identifier00888867263765
UDI-Public00888867263765
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT15 HEXALOBE, ISO, CANN.
Device Catalogue NumberAR-8750-03
Device Lot Number012039
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown